Skip to Main content Skip to Navigation


...
hal-02479777v1  Journal articles
Ihab Haidaryacine ChitourPaolo MasonMario Sigalotti. Lyapunov characterization of uniform exponential stability for nonlinear infinite-dimensional systems
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2022, 67 (4), pp.1685-1697. ⟨10.1109/TAC.2021.3080526⟩
...
hal-01766261v1  Journal articles
Jean-Michel CoronAmaury Hayat. PI controllers for 1-D nonlinear transport equation
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2019, 64 (11), pp.4570-4582